# SDR SIMA20141205002

- Difficulty date: December 5, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 24,471 hours, 20,428 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14520622001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE FRAME 53 GOUGED.  ACCOMPLISHED AFT SIDE FRAME 53 REPAIR IAW ERS-EM-53MR-932.
